MathSciNet Relay Station
MathSciNet bibliographic data
MR911653 33A55 (41A60 78A45)
Naylor, D. On a simplified asymptotic formula for the Mathieu function of the third kind. SIAM J. Math. Anal. 18 (1987), no. 6, 1616–1629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement